# SDR DL733010437

- Difficulty date: March 15, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- Aircraft time: 45,322 hours, 31,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654658560
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTIONS OF THE HORIZONTAL STABILIZER CUTOUT SURROUND    STRUCTURE REVEALED A CRACK IN THE STRINGER 12L STRAP.  ADDITIONAL TOOLING DAMAGE WAS FOUND ON THE STRINGER 12L UPPER CHORD.  THE DAMAGED SECTION OF CHORD WAS REMOVED.  THESTRAP WAS REPAIRED WITH A DOUBLER AND A NEW SECTION OF      STRINGER CHORD SPLICED WITH AN ALUMINUM ANGLE PER ER/A 380274-14, REV A.
